Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can i take Overal G tablet for spotting after period ?

hi. I m 29 years old, I am facing the spotting after periods, from last one week, One of my frd suggest me to take Overal G tablet. Can i use this tablet? is it safe....or you can suggest what should i do ? Regards, Neha
Asked On : Wed, 18 May 2011
Answers:  2 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Ovral G is combined oc pill and made up of hormones.You have to undergo some testing and proper medical history is required before the drug should be used.
I would suggest you see your gynaecologist about this.Many drugs are available and you need to be prescribed the correct one as side effects are plenty.
Answered: Wed, 23 May 2012
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
hello Neha;
welcome to HealthcareMagic
Spotting after periods can be due to hormonal imbalance and it is a tricky issue.Although your friend advised you Ovral-G in good faith I would advise you not to take it without doctors advise.The reason is Ovral-G is a hormonal pill and is used to correct the hormonal problem as well as it regulates the periods;but it is always better to take such medicines under expert guidance and in proper dose required.My advice is to consult a Gynaecologist for examination and if she also recommends the same or any other medicine according to your complaints and body requirement you can take the medicine.
Take care.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor